# SDR CALA2025072907036

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 47,212 hours, 17,161 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 186A100041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-SCAN INSPECTION REVEALED CRACK AT BOTTOM SKIN LT HORIZ.STAB RIB HSS 157.1 APPROX. 10 INCH FWD OF AFT SPAR.  REFER TO LP 5716501 FOR DIP AND DIP REQUIREMENTS. VERIFY THE REFERENCE L/P 5716501 FOR CORRECTIVE ACTIONS.
